Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Quasi-cyclic codes as codes over rings of matrices

Abstract : Quasi cyclic codes over a nite eld are viewed as cyclic codes over a non commutative ring of matrices over a nite eld. This point of view permits to generalize some known results about linear recurring sequences and to propose a new construction of some quasi cyclic codes and self dual codes.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-unilim.archives-ouvertes.fr/hal-00637617
Contributeur : Véronique Maury <>
Soumis le : mercredi 2 novembre 2011 - 14:47:51
Dernière modification le : jeudi 11 janvier 2018 - 06:26:18

Identifiants

  • HAL Id : hal-00637617, version 1

Collections

Citation

Pierre-Louis Cayrel, Christophe Chabot, Abdelkader Necer. Quasi-cyclic codes as codes over rings of matrices. Finite Fields and Theirs Applications, 2010, 16 (2), pp.100-115. ⟨hal-00637617⟩

Partager

Métriques

Consultations de la notice

188